# SDR 2012FA0000456

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: General aviation
- Aircraft: N2088V
- Make and model: Bbavia 7GCAA
- Aircraft serial: 4652002
- Aircraft time: 2,200 hours
- System (JASC): 2730 · Elevator Control System
- Part: Attach Fitting
- Condition: Cracked
- Location: Elevator Blcrnk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION.  PILOT OBSERVED THAT THE LEFT ELEVATOR TORQUE TUBE JUST OTBD OF THE BELLCRANK ATTACH FITTING HAD A SPIRAL CRACK AFFECTING APPROX 80 PERCENT OF THE TUBE.
